# SDR ASOA201200470

- Difficulty date: February 12, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 7,534 hours, 4,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT FWD LAV & EMERGENCY ROW 12 C&D MISSING.  INSTALLED EMERGENCY LIGHT IAW AMM 33-51-01.
